# SDR DALA13069693767

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 40,722 hours, 14,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD SERVICE DOOR LOWER THRESHOLD INNER SUPPORT ANGLE CORRODED.  MAINTENANCE REPLACED SUPPORT ANGLE IAW SRM 51-40-02 AND DWG 141A8312, ID .0002, REV E.
